# SDR CA130107008

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,378 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Oil System
- Part time: 48,007 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE APPROACH, FLIGHT CREW REPORTED SMOKE IN THE COCKPIT/CABIN AND DECLARED AN EMERGENCY. FLIGHT CREW PUT ON THEIR OXYGEN MASKS AND SMOKE GOGGLES, CONTINUED ON WITH THE APPROACH AND LANDED WITHOUT FURTHER INCIDENT. UPON LANDING THE ACFT WAS TAXIED OUT OF THE RUNWAY AND EVACUATED ON THE TAXIWAY. TROUBLESHOOTING REVEALED PRESENCE OF OIL IN THE ENGINE NR 2, P3 PLENUM AREA AND DIFFUSER PIPES.  ENGINE NR 2 WAS REPLACED, LEAK CHECKED AND TESTED SERVICEABLE.  THE ENVIRONMENTAL CONTROL SYSTEM WAS INSPECTED/TESTED SERVICEABLE FOR OIL CONTAMINATION AND THE ACFT RELEASED FOR SERVICE.
